# SDR AALA20001245

- Difficulty date: July 27, 2000
- Submitted: October 16, 2000
- Operation: Air carrier
- Aircraft: N716AA
- Make and model: Boeing 727227
- Aircraft serial: 20608
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND BULGING IN SKIN STATION 670-680 STRINGER 25R.  FOUND CORROSION ON SKIN AND SPLICE.  REMOVED DAMAGED PRODUCTION SPLICE, CUT END OF DAMAGED STRINGER 6 INCHES.  FABRICATED EXTENDED PRODUCTION SPLICE AND INSTALLED PER ESO 11697 DATED 7/26/2000.  (M)
